Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken progesterone before bleeding. Will there be complications in pregnancy?

In my first pregnency i have a bleeding in first trimester . for that bleeding i take progesterone tablet . Now we are planning to a second child. And i have a abortion also occured. In my next pregnency is i take a progesterone tablet before showing a bleeding? Is it good or bad.For a no complication pregnency what we are doing.Please give right answer.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
hi,thanks for the query.
You need not worry about bleeding before becoming pregnant.It all depends on your scan report after becoming pregnant.If the ovary from which the egg had released shows a corpus luteum with good blood supply,and if your hormonal levels were normal you will not need progesterone.considering that you also had a spontaneous abortion,progesterone can be given,no harm
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor